Doctor insights on:
Stomach Pain After Taking Antibiotics
Reclipsen causing stomach pains after taking pill. Ppi helps some, but still getting daily indigestion. Will this subside? 5 weeks on reclipsen.
Try another pill: If you are truly not tolerating a birth control pill after an entire cycle (and needing to take another pill to counteract a side effect), then it sounds like you and that pill are not a good match. Omeprazole is an antacid designed to be taken in 2 week bursts and is not really meant to be taken for long periods to counter a side-effect. I think it would be worth discussing changing pills. ...Read moreSee 1 more doctor answer
Is it normal to have chest pain, stomach pain, diarrhea, and vomiting while taking vibramycin (doxycycline)?
Food poisoning. Taking buscopan n loperamide. Still not well after 4 days. Stomach cramp, gas n diarrhoea.Will taking ultracarbon or antibiotics help?
Thoughts..: The symptoms of a viral gastroenteritis lasts anywhere from 3-10 days. We get more concerned about severe or bacterial illness when there is prolonged fever (>3 days), blood in the stool, intense abdominal pain, or not being able to hold anything down. Antibiotics could help if it was a bacterial illness, but it's impossible to know which one to use without a stool culture. ...Read more
I am experiencing abdominal pain when montair fx tab is taken am having erosive gastrities taking antibiotics for h-pylori infection.
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
I'm having bad stomach cramps and abdomnial cramps after taking marcoib antibiotic, zpack and flagye. What should I do?
Gut bacteria: The combination of both of these antibiotics could be killing the bacteria in your gut. Check with your doctor first to see if you can stop taking them or if there is a different one you can take. If not then you may have to wait until you complete the course before things get better. Try eating a few servings of yogurt with probiotics such as activa. That may help. ...Read moreSee 2 more doctor answers
I've been on Zofran (ondansetron) for just 5 days for nausea when taking pain meds after hysterectomy. trying to stop and am nauseous with stomach cramps. ?
Lots of things...: Our brain can't tell the difference in pain signals from heart, esophagus, stomach, duodenum, liver, pancreas, bile ducts, liver, or gallbladder. So illnesses of any of those organs causes upper abdominal pain; gallbladder is most common. A good doctor will ask questions like what brings it on, makes it worse/better, how long it lasts, associated problems. See dr. ; get proper diagnosis; good luck. ...Read more
Pain in stomach. Taking advil (ibuprofen) and penicillin for strep.why is my stomach throbbing like hunger pain and cramping.
I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?
See below: Nsaids can easily irritate stomach, especially if taken alone (without food). In future take meds (unless directed otherwise) with full glass of water after a meal to lessen effects on stomach. Otc acid blockers like zantac/pepcid or prilosec/ Prevacid (lansoprazole) for a week can help; if symptoms persist, or if see black, tarry stools, see fp right away for evaluation & treatment. ...Read moreSee 1 more doctor answer
Was taking Dicyclomine and Omeprazole for stomach pain. Stopped taking, and later the same night have stomach flu/diahrea. Coincidence or from meds?
Hard to tell: The doctor who prescribed these drugs needs to diagnose you first before he treats you. Dicyclomine is an antispasmodic, and omeprazole reduces the concentration of stomach acid. Omeprazole can have diarrhea as an adverse effect, but I don't think this is the culprit. How do you know you have "stomach flu?" I need more information to diagnose you properly before treating you. ...Read more
I started ciproflaxcin 500 for uti. No relief from symptoms 4 hours later. Can i take another antibiotic on empty stomach?
I have adbominal pain, gas, burps, no appetite. After gas is released, the pain disappears. Taken clarythrominin, amoxilin, and omeprazol...?
Not sure: Have you had a gastric emptying study? If you have a slow to empty stomach, this can often have these symptoms. Patients with severe gerd often swallow a lot of air. This distension will feel better when released. Otherwise, it may be irritable bowel syndrome. See a GI doctor. ...Read more
I just finished a 10 day course for c diff. 3 days later, and i'm having acid reflux, dull hunger pain, gas, and diarrhea. normal after antibiotics?
3 months I've had nausea, diarrhea, and stomach pain every night 4-8 hours after eating. What could be causing this??
AboutTimeYouSeeMD: You have been having nausea,diarrhea and stomach pain every 4to 8 hours and have not seen any doctor.We can not make a diagnosis ot prescribe treatment for your stomach pain you have had for 3 months I will guide you and advice you that either you consult your Primary Care Doctor or Consult a GastroEnterologist You may have Irritable Bowel Syndrome or Inflammatory Bowel Disease or a Pptic Ulcer et ...Read more
Having sour stomach/belching/stomach pain symptoms for the last week. Took prevpac (lansoprazole amoxicillin and clarithromycin) for h.Pylori infection 45 days ago and am clear (through breath test). Can h.Pylori return or is this gastritis?
Likely gastritis: But follow up.Get a more detailed answer ›
- Talk to a doctor live online for free
- Stomach problems after taking antibiotics
- Stomach ache after taking antibiotics
- Stomach pains after taking antibiotics
- Ask a doctor a question free online
- Stomach hurts after taking antibiotics
- Stomach pain while taking antibiotics
- Abdominal pain after taking antibiotics
- Stomach pain after taking acetaminophen
- Talk to a infectious disease specialist online